# SDR SWAA2022120778935

- Difficulty date: December 6, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N8605E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36891
- Aircraft time: 33,848 hours, 15,426 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Row 18
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 18 CA SIDE FLOOR EXIT SIGN MISSING.   INSTALLED A NEW EMERGENCY EXIT SIGN LENS IAW AMM 33-51-01; OPS CHECKED NORMAL.
